Advertisement

Mathematische Annalen

, Volume 313, Issue 4, pp 763–783 | Cite as

Adiabatic limits and spectral geometry of foliations

  • Yuri A. Kordyukov
Mathematics Subject Classification (1991):58G25, 35P20 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1999

Authors and Affiliations

  • Yuri A. Kordyukov
    • 1
  1. 1. Department of Mathematics, Ufa State Aviation Technical University, 12, K.Marx str., 450000 Ufa, Russia (e-mail: yurikor@math.ugatu.ac.ru) RU

Personalised recommendations